MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Southern medical journal · 2000

Quinolones and tendon ruptures.

Casparian J M, Luchi M, Moffat R E, Hinthorn D

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

We report two cases of tendon rupture associated with ciprofloxacin. One patient had a complete rupture of an Achilles tendon 6 months after taking the medication. The other case involved a partial rupture of the subscapularis tendon. Both ruptures occurred with minimal mechanical stress on the tendons, suggesting that the fluoroquinolone increased the susceptibility to rupture. We also review the literature describing the association between fluoroquinolones and tendon rupture and discuss the mechanisms explaining the heightened risk of tendon rupture associated with these drugs.

Для цитирования: Casparian J M, Luchi M, Moffat R E, Hinthorn D. Quinolones and tendon ruptures.. Southern medical journal. 2000.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.